# SDR UIEA200400112

- Difficulty date: June 7, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Engine: Ge CF34*
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE NOSE BEAM UPPER CHORD AND LOWER CHORD AND WEB CRACKED AT ILES 1116.00.  REMOVED FASTENERS IAW SRM, REMOVED DAMAGED UPPER AND LOWER CHORD BY CUTOUT METHOD IAW SRM REMOVED WEB IAW SRM.  FABRICATED UPPER, AND LOWER CHORDS FROM SRM.  FABRICATED WEB FROM SRM, TREATED AND PRIMED IAW SRM.  INSTALLED PARTS IAW SRM.
